Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Poisson boundaries and envelopes of discrete groups


Author: Harry Furstenberg
Journal: Bull. Amer. Math. Soc. 73 (1967), 350-356
DOI: https://doi.org/10.1090/S0002-9904-1967-11748-8
MathSciNet review: 0210812
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, M. Lazard and J.-P. Serre, Sous-groupes d'indice fini dans SL(n, Z), Bull. Amer. Math. Soc. 70 (1964), 385. MR 161913
  • 2. A. Borel, Density properties for certain subgroups of semi-simple groups without compact components, Ann. of Math. 72 (1960), 179-188. MR 123639
  • 3. E. B. Dynkin and M. B. Malyutov, Random walk on groups with finitely many generators, Soviet Math. Dokl. 2 (1961), 399-402.
  • 4. H. Furstenberg, A Poisson Formula for semi-simple Lie groups, Ann. of Math. 77 (1963), 335-386. MR 146298
  • 5. H. Furstenberg, "Random walks and discrete subgroups of Lie groups," to appear in Advances in probability and related topics. MR 284569
  • 6. J. L. Mennicke, Finite factor groups of the unimodular groups, Ann. of Math. 81 (1965), 31-37. MR 171856
  • 7. C. C. Moore, Ergodicity of flows on homogeneous spaces, Amer. J. Math. 88 (1966), 154-178. MR 193188


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11748-8

American Mathematical Society